MathSciNet Relay Station
MathSciNet bibliographic data
MR2302843 (2008i:60040) 60F05 (60G50)
Zakhari, S.; Foss, S. G. On the exact asymptotics of the maximum of a random walk with increments in a class of light-tailed distributions. (Russian) Sibirsk. Mat. Zh. 47 (2006), no. 6, 1265--1274; translation in Siberian Math. J. 47 (2006), no. 6, 1034–1041
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement